# SDR ASOA20120124006

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145
- Aircraft serial: 145465
- Aircraft time: 21,374 hours, 17,073 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,240 hours, 17,063 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 23054148
- Condition: Broken
- Location: Diffuser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED NR 2 ENGINE HIGH ITT AT 900 IN AMBER. THE ACFT DIVERTED AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE NR 2 ENGINE RT SIDE DIFFUSER DISCHARGER AIR TUBE.  OPS CHECKS WERE GOOD.
